# SDR CKSA96384

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 100-141
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LEFT HAND WING LEADING EDGE UPPER SURFACE STA XFS100 TO XFS141.  CORROSION REMOVAL EXCEEDED LIMITS.  REPAIRED LEADING EDGE UPPER SURFACE STA XFS100 TO XFS141 IAW AIA SKETCH AIA/E/2419 REFERENCE M-40 NR 90811.  CORROSION CARD NR 116L-0551.  NON-ROUTINE TASK CARD NR 90770, LEVEL 2.
